# SDR AALA202205130631

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,625 hours, 35,069 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Part number: D2621012400400
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND #2 ENGINE PYLON FIRE EXTINGUISHING PIPE WITH LOWER "Y" OF PIPE MISSING/CRACKED AND SEPARATION. REPLACED FIRE EXTINGUISHING PIPE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-21-49
